# SDR SWIA201743543

- Difficulty date: June 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT,  LBL 9 FROM BS 589 - 621 HAS VARIOUS SPOTS OF CORROSION AROUND FLOORBOARD ATTACHING HOLES.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
